# SDR CALA2025120211686

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737-900ER
- Aircraft serial: 31655
- Aircraft time: 46,481 hours, 16,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATERRY PACK M2503 FAIL DURING EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK.   REMOVED AND INSTALLED NEW BATTERY PACK (M2503). OPS CHECK GOOD IAW AMM 33-51-06-906-805.
